# SDR AALA202301120643

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 62,772 hours, 36,598 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Loose
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OUTBOARD FUEL PUMP FAULT INTERMITTENT. MAINTENANCE FOUND PRESSURE SWITCH 23QA LOOSE AND RESECURED SWITCH PER AMM 28-21-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
